Über die Metrisierbarkeit von projektiven Tensorprodukten.

Ralf Hollstein

Manuscripta mathematica (1973)

  • Volume: 9, page 201-210
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Hollstein, Ralf. "Über die Metrisierbarkeit von projektiven Tensorprodukten.." Manuscripta mathematica 9 (1973): 201-210. <http://eudml.org/doc/154164>.

author = {Hollstein, Ralf},
journal = {Manuscripta mathematica},
pages = {201-210},
title = {Über die Metrisierbarkeit von projektiven Tensorprodukten.},
url = {http://eudml.org/doc/154164},
volume = {9},
year = {1973},

AU - Hollstein, Ralf
TI - Über die Metrisierbarkeit von projektiven Tensorprodukten.
JO - Manuscripta mathematica
PY - 1973
VL - 9
SP - 201
EP - 210
UR - http://eudml.org/doc/154164
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.